Skip to main content

Research Repository

Advanced Search

MINIMIZING DIRICHLET EIGENVALUES on CUBOIDS of UNIT MEASURE

van den Berg, M.; Gittins, K.

Authors

M. van den Berg



Citation

van den Berg, M., & Gittins, K. (2017). MINIMIZING DIRICHLET EIGENVALUES on CUBOIDS of UNIT MEASURE. Mathematika, 63(2), 469-482. https://doi.org/10.1112/s0025579316000413

Journal Article Type Article
Publication Date 2017
Deposit Date Oct 6, 2021
Journal Mathematika
Print ISSN 0025-5793
Publisher Wiley
Volume 63
Issue 2
Pages 469-482
DOI https://doi.org/10.1112/s0025579316000413